Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
deus_ex

Regarding Tetralysal "withdrawal"

Recommended Posts

Hey guys. I'm not gonna go into a long recap of my acne history, but I do have some questions about oral antibiotics and going off them.

Well, after lots of thinking and discussion with my dermatologist I finally decided to take a break from Tetralysal for the summer. She insisted that I quit cold turkey, something that I know a lot of people don't recommend because it increases the risk of a relapse. Well, I did quit cold turkey, (which was about three weeks ago), and I've already noticed some kind of relapse, though I can't really say it's that serious. A couple of pimples on my chin and eyebrow, which I can deal with. I'm just starting to wonder whether or not it will progressively get worse, or if this is just a temporary stage where my bacterial flora haven't "stabilized" yet. How long does it really take before you can be sure it's not getting any worse?

Thanks!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×